# SDR USAA2013030400031

- Difficulty date: February 5, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323151520001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FISH PLATE AT FR30+15 INCHES, S43L.  REPLACED FISH PLATE AT FR30+15 INCHES, S43L IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53234615.
